# SDR ASAA2015053011904

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 6,197 hours, 2,025 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAT TEST SYSTEM, FAULT IN B LOOP.  ACFT GROUNDED.  DUPLICATED DEFECT. FOUND NR 1 ENGINE LT CORE UPPER TERMINAL END BROKEN.  REPLACED NR 1 ENGINE LT CORE MW0326 B LOOP FIRE DETECTOR HARNESS, REF MM:26-11-02, OPS CK NORMAL.
